# SDR DALA13035163754

- Difficulty date: July 17, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 40,144 hours, 15,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO RT ZEE ANGLE HAS CORRSION IN MULTIPLE AREAS.  FABRICATED ZEE ANGLE,  ALODINED, PRIMED, AND INSTALLED FROM RT STATION 500A TO 500G+6. WORK DONE IAW SRM 51-10-02, 53-00-53, 51-20-01, 51-40-02, 51-40-05, AMM 51-21-00 AND PROCESS STANDARDS 900-2, NR 04.
